# SDR SIMA200223501

- Difficulty date: August 20, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, Y, J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 4634 - NR 2 ENGINE HAD UNCOMMANDED SHUTDOWN.  FLIGHT CREW REPORTS THAT DURING CLIMB TO 13,000 FEET THE NR 2 ENGINE ACCELERATED RAPIDLY ON ITS OWN, A/C YAW'D TO THE LEFT.  IGNITION A-B LIGHT CAME ON, THEN ENGINE 2 OUT MESSAGE CAME ON, AND THE ENGINE RPM INDICATION WENT TO ZERO.  RAI NR 2 ENGINE ASSEMBLY.  (M)
